Alert archive / Massachusetts / Special Weather Statements in 2017

Special Weather Statement, NWS Boston/Norton, MA

July 12, 2017Worcester County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Jul 12, 2017, 1:39 PM EDT for Worcester County, Massachusetts. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2017, 1:39 PM EDT (17:39 UTC)
Expired
Jul 12, 2017, 2:30 PM EDT
In force
51 min
Issued by
NWS Boston/Norton, MA

County Worcester County, MA

The radar

The Boston radar (KBOX), 93 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

412 
WWUS81 KBOX 121739
SPSBOX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
139 PM EDT WED JUL 12 2017
 
MAZ004-010-121830-
Northern Worcester MA-Eastern Hampshire MA-
139 PM EDT WED JUL 12 2017

...Strong Thunderstorm in southwestern Worcester...east central
Hampshire...southeastern Franklin and eastern Hampden Counties...

At 138 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ware, or 10 miles southeast of Amherst, moving east at 15 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Belchertown, Spencer, Ware, Rutland, Barre, Warren, Paxton, North
Brookfield, West Brookfield, Brookfield, Hardwick, East Brookfield,
Oakham, Petersham, New Braintree and New Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

These storms may intensity and become capable of producing damage.
Stay tuned for updated statements and possible warnings.

&&

LAT...LON 4236 7193 4219 7200 4217 7208 4215 7210
      4216 7211 4216 7217 4219 7226 4224 7223
      4226 7235 4233 7238 4232 7235 4230 7236
      4234 7232 4239 7231
TIME...MOT...LOC 1738Z 285DEG 13KT 4230 7232 

$$

DUNTEN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 10:58 AM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 12, 10:58 AM EDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
1058 AM EDT Wed Jul 12 2017

.SYNOPSIS...
A cold front over Northern New England will slowly slide south,
crossing Southern New England tonight and Thursday. This will
bring showers and a few thunderstorms, some with heavy downpours
and potential for local flooding. A few may also produce strong
wind gusts. The front will shift south during Friday, but there
will still be scattered showers and thunderstorms into Saturday
as weak low pressure moves across. Weak high pressure will
bring a brief period of mild, less humid conditions Saturday
night into Sunday. Another front approaches later Sunday into
Monday with a few showers and/or thunderstorms. Warm and humid
conditions return by Tuesday.

&&

.NEAR TERM /UNTIL 9 PM THIS EVENING/...

*** Flash Flood Watch In Effect Until 9 PM ***

1045 AM Update...

Main update to the forecast was to hoist a Flash Flood Watch for
the potential of torrential downpours and localized flooding
this afternoon. Very anomalous airmass over the region this
morning with PWATs nearing 2 inches (+2 SD), 925 mb dew pts of
+19C and surface dew pts rising to 70-75! In addition warm cloud
depths greater than 10 kft/4km may enhance rainfall rates.
Furthermore, 12z observed soundings reveal deep layer of
unidirectional winds, supportive of training cells.

Regarding instability, with temps soaring into the 80s to near
90 today MLcapes will increase up to 2000 j/kg. This combined
with modest mid level lapse rates of around 6C/KM will support
robust updraft potential. Deep layer shear is lacking at 20-25
kt but instability will be great enough to compensate for this.
So while storms will pulse up quickly late this morning and then
collapse, as instability increases storms will be sustained
longer. Given the moisture loaded column, a wet microburst is
possible.

Now just need some forcing for ascent to unleash this flash
flood and severe potential. This lift will be provided by short
wave trough currently moving across PA. Given this featuer will
likely advect east expecting greatest forcing for ascent should
occur over CT/RI and south of the Mass Pike. So this will be an
area of enhanced risk for flash flooding and strong to severe
storms. Also models have best low level moisture pooling across
CT/RI and southeast MA with sfc dew pts climbing into the mid
70s! Another potential area to watch is a subtle backdoor front
or seabreeze boundary may emerge out of northeast MA. This
could provide another focus for flash flooding and strong to
severe storms.

Thus given the above attributes we have issued a flash flood
watch for all of northern CT/RI and south of the Mass Pike. This
is also where the 00z NCAR ensembles have the highest probs for
2+ inch rainfall today.

As for area of dense fog MVY/ACK, satellite trends suggest back
edge of stratus east of BID and moving steadily eastward. So
should see breaks of sunshine this afternoon across MVY/ACK.

&&

.SHORT TERM /9 PM THIS EVENING THROUGH 6 PM THURSDAY/... The
cold front moves south through the region tonight and Thursday.
The forecast weak pressure and wind fields makes it difficult to
determine exact placement beyond the trend of a slow movement
south. Low pressure from the Great Lakes moves along the front
during this period and brings an increase in overrunning across
the front in the area leading the low. Supporting upper jet also
approaches by Thursday and may contribute additional forcing.

Expect showers/tstms during this period with the continued high
moisture content supporting heavy downpours. As with Wednesday,
there are more question marks regarding strong wind gusts...but
enough possibility to mention gusty winds.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...

* Cooler conditions with onshore winds Friday
* Another chance for showers/thunderstorms as another front
  approaches late Friday into Saturday
* Another chance of wet conditions Monday and Tuesday

Overview...

Continued mainly zonal mid level steering northern stream flow
continues Thursday night into Friday, then H5 short wave trough
develops over the Great Lakes in response to redevelopment of
high amplitude ridging across the western U.S. into western
Canada.

Slowly moving front in the zonal flow will keep warm and humid
conditions through Friday, then should shift off the S coast as
high pres passes across northern New England. Will see brief
break in the warm and humid conditions on Friday into Saturday,
then will start to return into early next week. May see a few
showers and thunderstorms as a few more fast moving fronts push
across early next week.

Details...

Thursday night and Friday...
Front slows to a creep across the region Thursday night into
early Friday as a weak low pres wave moves along it. Will see
periods of showers and scattered thunderstorms through this
timeframe. The front will slowly shift S during Friday, with the
best chance for showers/tstms mainly S of the Mass Pike. Pretty
good low level convergence along the front, as well as a plume
of PWATs up to 2 to 2.1 inches will likely produce very heavy
downpours across some areas. Continue to mention this aspect in
the forecast.

Also kept mention of gusty winds in any thunderstorms through
around midnight Thu night, though some question how much will
mix down as front pushes S, taking the low level jet (around
25-35 kt) with it. Still noting a marginal chance for strong to
possibly severe thunderstorms across CT/RI/SE Mass, possibly as
far N and extreme S Worcester county into Hampden county.

The front does work off the S coast during Friday, but moisture
lingers so will still see scattered showers. Also, some
instability linger across S coastal areas, so can not rule out a
few passing thunderstorms, mainly from late morning through the
afternoon.

Temps will fall back to the mid and upper 50s across the higher
inland terrain Thu night, with readings in the 60-65 degree
range elsewhere. Highs will be cooler on Friday, mainly in the
lower to mid 70s though a few higher inland spots may not break
70.

Saturday and Sunday...
Mainly dry both days, though can not rule out a few stray
showers mainly across inland areas each day. There may even an
isolated thunderstorm during the midday and afternoon hours
across N central and western Mass during Sunday as mid level
short wave and weak surface system crosses the region.

Temps will run up to 5 degrees below seasonal levels on
Saturday, but warm readings return on Sunday as winds shift
back to the S-SW.

Monday and Tuesday...
Lower than average confidence in typical summer pattern with
diurnal development of widely sct showers/thunderstorms mainly
across the interior each day. A front approaches Monday but
tends to weaken as it shifts E.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...

1045 AM update...

T-storms this afternoon should be focused south of the Mass Pike
southward into CT/RI. A second area of concern will be over
northeast MA late today. Main threat with any T-storm is
torrential downpours with localized flooding and gusty winds.

Regarding IFR/LIFR in fog over MVY/ACK will move offshore by
18z. Previous discussion below.

======================================================================

Through today...

Areas of IFR in fog and low clouds this morning, but should
improve to VFR by midday. May see IFR CIGS/MVFR VSBYS across the
outer Cape and Nantucket through 20Z-21Z. Light SW winds may
give way to sea breezes along the coasts. Scattered
showers/tstms will bring brief MVFR CIGS/VSBYS. Locally heavy
downpours with some of the storms may bring brief IFR
CIGS/VSBYS.

Tonight and Thursday...

A cold front slowly drifts south across Southern New England
with winds shifting from light southwest on the south side of
the front to coming from the north and northeast on the north
side of the front. Showers and a few thunderstorms will develop
and move across the region. MVFR cigs/vsbys are possible with
these storms, and local IFR conditions in locally heavy
downpours.

High moisture content to the air will favor IFR vsbys in areas
of fog tonight and early Thursday, with locally dense fog along
the south coast.

KBOS Terminal...Light winds overall. This will allow an
onshore, sea-breeze flow around midday. Showers and scattered
thunderstorms may form along the boundary, or intensify as they
cross the sea breeze boundary. This would increase rain
intensity and reduce cigs and vsbys for a short time.

KBDL Terminal...VFR, but brief MVFR possible with showers around
10-11Z. Potential for showers/thunder after 16z today.

Outlook /Thursday Night through Sunday/...

Thursday night through Friday night...Moderate confidence.
Areas of MVFR-IFR CIGS/VSBYS continue with scattered showers
and thunderstorms. Areas of fog late Thu night into early Fri.
VSBYS improve to mainly VFR during the day Friday, though patchy
fog may redevelop with MVFR-IFR VSBYS Fri night.

Saturday and Sunday...Low to moderate confidence.
Should see mainly low end VFR CIGS, though may see MVFR-IFR
CIGS develop each night especially across inland valleys and
along the coast. Patchy fog may bring MVFR-IFR VSBYS each night
as well. Expect general light S-SW winds with local sea breezes
each day possible.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...

Light S-SW flow today and tonight. A cold front slowly slides
south across the waters tonight and Thursday, and will bring a
wind shift. Winds will come from the north and northeast behind
the front Thursday. Seas will remain less than 5 feet through
the period.

Showers and thunderstorms will develop this afternoon. Continued
risk of showers/storms as the cold front moves through tonight
and Thursday. Some storms will have heavy downpours and poor
visibility. Strong wind gusts are also possible.

Outlook /Thursday Night through Sunday/...Moderate confidence.

Thursday night...
E-NE winds 10-15 kt. Gusts up to 20 kt on the outer waters
mainly after midnight. Seas 4 ft or less. Showers and scattered
thunderstorms. Areas of fog with visibilities below 2 miles
likely mainly on the southern waters.

Friday and Friday night...
E winds 10-15 kt Friday backing to N-NE and diminishing Fri
night, though may shift to light SW on the southern waters.
Seas mainly 4 ft or less, but may reach close to 5 ft at times
on the southern outer waters. Continued visibility restrictions
in areas of fog mainly during the nighttime hours. Chance for
showers/thunderstorms.

Saturday and Sunday...
Light N-NE winds Saturday, shifting to S-SW Sat night then W-SW
Sunday. Seas mainly 4 ft or less, but may reach 5 ft at times on
the outer waters S and E of Nantucket Saturday. Some patchy fog
with visibilities locally below 3 miles mainly during the late
night/early morning hours.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch until 9 PM EDT this evening for CTZ002>004.
MA...Flash Flood Watch until 9 PM EDT this evening for MAZ009-
     011>013-015>021.
RI...Flash Flood Watch until 9 PM EDT this evening for RIZ001>007.
MARINE...None.

&&

SYNOPSIS...WTB/EVT
NEAR TERM...Nocera
SHORT TERM...WTB
LONG TERM...EVT
AVIATION...WTB/Nocera/EVT
MARINE...WTB/EVT
Hazardous weather outlook, Jul 12, 11:08 AM EDT, 2 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
1108 AM EDT Wed Jul 12 2017

CTZ002>004-MAZ009-011>013-015>021-RIZ001>007-122200-
Hartford CT-Tolland CT-Windham CT-Western Hampden MA-
Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Northwest Providence RI-Southeast Providence RI-
Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
1108 AM EDT Wed Jul 12 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, southeastern Massachusetts,
western Massachusetts, northern Rhode Island and southern Rhode
Island.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...

There is the potential of heavy rainfall in any thunderstorms during
Thursday into Thursday night which may produce localized flooding. A
few storms may also produce strong to damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected at this time.

MAZ022>024-RIZ008-122200-
Barnstable MA-Dukes MA-Nantucket MA-Block Island RI-
1108 AM EDT Wed Jul 12 2017

This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.

.DAY ONE...This Afternoon and Tonight.

There is the possibility for heavy rainfall in any thunderstorms
that may develop today into tonight. Some localized urban and poor
drainage flooding may result.

Some thunderstorms may produce local strong wind gusts mainly this
afternoon and evening. There is a low risk of localized wind damage.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...

There is the potential of heavy rainfall in any thunderstorms during
Thursday into Thursday night which may produce localized flooding. A
few storms may also produce strong to damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-122200-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
1108 AM EDT Wed Jul 12 2017

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...This Afternoon and Tonight.

A few strong thunderstorms are possible near shore this afternoon and
early evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ002>008-010-014-026-122200-
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Hampshire MA-Eastern Hampshire MA-Southeast Middlesex MA-
Northern Middlesex MA-
1108 AM EDT Wed Jul 12 2017

This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts, northeastern Massachusetts and western
Massachusetts.

.DAY ONE...This Afternoon and Tonight.

There is the possibility for heavy rainfall in any thunderstorms
that may develop today into tonight. Some localized urban and poor
drainage flooding may result.

Some thunderstorms may produce local strong wind gusts mainly this
afternoon and evening. There is a low risk of localized wind damage.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...

There is the potential of heavy rainfall in any thunderstorms during
Thursday into Thursday night which may produce localized flooding. A
few storms may also produce strong to damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Jul 12, 1:06 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
106 PM EDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     HAIL             MILFORD                 42.15N  71.52W
07/12/2017  M1.00 INCH       WORCESTER          MA   AMATEUR RADIO

&&

LEC
Local storm report, Jul 12, 1:11 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
111 PM EDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             MILFORD                 42.15N  71.52W
07/12/2017  M1.25 INCH       WORCESTER          MA   PUBLIC

&&

LEC
Local storm report, Jul 12, 1:19 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
119 PM EDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     TSTM WND DMG     WESTFIELD               42.14N  72.76W
07/12/2017                   HAMPDEN            MA   AMATEUR RADIO

            TREES DOWN ON ARNOLD STREET

&&

LEC
Local storm report, Jul 12, 1:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
120 PM EDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     WESTFIELD               42.14N  72.76W
07/12/2017                   HAMPDEN            MA   AMATEUR RADIO

            POWER LINES DOWN ON WASHINGTON STREET

&&

LEC
Local storm report, Jul 12, 1:28 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
128 PM EDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     HAIL             WINDSOR LOCKS           41.93N  72.66W
07/12/2017  M1.00 INCH       HARTFORD           CT   TRAINED SPOTTER

&&

LEC
Special weather statement, Jul 12, 1:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
139 PM EDT WED JUL 12 2017

MAZ004-010-121830-
Northern Worcester MA-Eastern Hampshire MA-
139 PM EDT WED JUL 12 2017

...Strong Thunderstorm in southwestern Worcester...east central
Hampshire...southeastern Franklin and eastern Hampden Counties...

At 138 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ware, or 10 miles southeast of Amherst, moving east at 15 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Belchertown, Spencer, Ware, Rutland, Barre, Warren, Paxton, North
Brookfield, West Brookfield, Brookfield, Hardwick, East Brookfield,
Oakham, Petersham, New Braintree and New Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

These storms may intensity and become capable of producing damage.
Stay tuned for updated statements and possible warnings.

&&

LAT...LON 4236 7193 4219 7200 4217 7208 4215 7210
      4216 7211 4216 7217 4219 7226 4224 7223
      4226 7235 4233 7238 4232 7235 4230 7236
      4234 7232 4239 7231
TIME...MOT...LOC 1738Z 285DEG 13KT 4230 7232

DUNTEN

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 10:15 AM EDTFlash Flood WatchBOXBristol, Essex, Hampden, Middlesex, Norfolk, Plymouth and 2 more11 hr
Jul 12, 11:01 AM EDTSpecial Weather StatementBOXSuffolk29 min
Jul 12, 12:01 PM EDTSpecial Weather StatementBOXFranklin44 min
Jul 12, 12:05 PM EDTSpecial Weather StatementBOXWorcester40 min
Jul 12, 12:24 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Worcester51 min
Jul 12, 12:25 PM EDTAreal Flood AdvisoryBOXFranklin65 min
Jul 12, 12:36 PM EDTSpecial Weather StatementBOXHampden39 min
Jul 12, 12:44 PM EDTAreal Flood AdvisoryBOXMiddlesex, Norfolk, Worcester61 min
Jul 12, 12:46 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk44 min
Jul 12, 12:50 PM EDTSpecial Weather StatementBOXMiddlesex40 min
Jul 12, 12:53 PM EDTSevere Thunderstorm WarningBOXHampden67 min
Jul 12, 1:19 PM EDTAreal Flood AdvisoryBOXHampden56 min
Jul 12, 1:22 PM EDTSevere Thunderstorm WarningBOXHampden38 min
Jul 12, 1:39 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth51 min
Jul 12, 1:41 PM EDTSpecial Weather StatementBOXMiddlesex49 min
Jul 12, 1:47 PM EDTSpecial Weather StatementBOXHampden43 min
Jul 12, 1:52 PM EDTAreal Flood AdvisoryBOXBristol, Norfolk, Plymouth53 min
Jul 12, 2:35 PM EDTAreal Flood AdvisoryBOXBristol, Plymouth55 min
Jul 12, 2:53 PM EDTFlash Flood WarningBOXBristol, Norfolk112 min
Jul 12, 3:04 PM EDTAreal Flood AdvisoryBOXMiddlesex, Norfolk, Worcester56 min
Jul 12, 3:10 PM EDTSevere Thunderstorm WarningBOXBristol50 min
Jul 12, 3:26 PM EDTFlash Flood WarningBOXBristol2 hr
Jul 12, 3:36 PM EDTSpecial Weather StatementBOXHampshire39 min
Jul 12, 3:44 PM EDTSevere Thunderstorm WarningBOXBristol35 min
Jul 12, 3:53 PM EDTSevere Thunderstorm WarningBOXBristol, Plymouth34 min
Jul 12, 4:01 PM EDTSpecial Weather StatementBOXHampden44 min
Jul 12, 4:06 PM EDTAreal Flood AdvisoryBOXBristol, Plymouth114 min
Jul 12, 4:16 PM EDTSpecial Weather StatementBOXPlymouth44 min
Jul 12, 4:18 PM EDTAreal Flood AdvisoryBOXNorfolk, Plymouth, Suffolk57 min
Jul 12, 4:24 PM EDTSpecial Marine WarningBOX66 min
Jul 12, 4:32 PM EDTSpecial Marine WarningBOX58 min
Jul 12, 4:36 PM EDTAreal Flood AdvisoryBOXFranklin, Hampden, Hampshire114 min
Jul 12, 4:39 PM EDTSpecial Marine WarningBOX66 min
Jul 12, 4:48 PM EDTSpecial Weather StatementBOXMiddlesex42 min
Jul 12, 4:53 PM EDTFlash Flood WarningBOXHampden, Hampshire112 min
Jul 12, 5:00 PM EDTAreal Flood AdvisoryBOXEssex, Middlesex60 min
Jul 12, 5:19 PM EDTAreal Flood AdvisoryBOXHampden, Worcester56 min
Jul 12, 5:21 PM EDTSevere Thunderstorm WarningBOXWorcester35 min
Jul 12, 5:36 PM EDTFlash Flood WarningBOXWorcester114 min
Jul 12, 5:36 PM EDTSpecial Weather StatementBOXMiddlesex39 min
Jul 12, 5:42 PM EDTFlash Flood WarningBOXMiddlesex2 hr
Jul 12, 6:10 PM EDTSpecial Weather StatementBOXMiddlesex35 min
Jul 12, 6:20 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Suffolk25 min
Jul 12, 6:29 PM EDTFlash Flood WarningBOXMiddlesex, Norfolk, Suffolk2 hr
Jul 12, 6:39 PM EDTSpecial Weather StatementBOXNorfolk36 min
Jul 12, 7:05 PM EDTSpecial Weather StatementBOXSuffolk25 min
Jul 12, 7:35 PM EDTAreal Flood WarningBOXMiddlesex115 min
Jul 12, 12:34 PM EDTSpecial Weather StatementBOXBristol41 min
Jul 12, 2:32 PM EDTSpecial Weather StatementBOXProvidence43 min
Jul 12, 3:03 PM EDTSpecial Weather StatementBOXProvidence42 min
Jul 12, 3:47 PM EDTAreal Flood AdvisoryBOXKent, Providence58 min
Jul 12, 4:26 PM EDTFlash Flood WarningBOXKent, Providence2 hr
Jul 12, 4:26 PM EDTSpecial Weather StatementBOXKent49 min
Jul 12, 4:38 PM EDTSevere Thunderstorm WarningBOXKent, Washington31 min
Jul 12, 1:07 PM EDTAreal Flood AdvisoryBOXCapitol Planning Region53 min
Jul 12, 1:57 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region41 min
Jul 12, 3:27 PM EDTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region63 min
Jul 12, 5:01 PM EDTSpecial Weather StatementBOX44 min
Jul 12, 5:43 PM EDTSpecial Weather StatementBOX47 min

Nearby

Special Weather Statements in Massachusetts, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.